# SDR AALA20050557

- Difficulty date: August 28, 2005
- Submitted: September 1, 2005
- Operation: Air carrier
- Aircraft: N678AN
- Make and model: Boeing 757223
- Aircraft serial: 29428
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Inoperative
- Location: Anti Skid Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX INFLIGHT T1677 - ANTI-SKID MESSAGE IN FLIGHT.  AIRCRAFT DIVERTED FROM SNA TO LAX AND LANDED WITHOUT INCIDENT.  REPLACED ANTI-SKID CONTROL UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
